# SDR IPXA2020040653898

- Difficulty date: March 9, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFUSELAGE FRAME IS CRACKED AT STA. Y=469.173 CANT, AND X=-60.REPAIRED CRACKED FUSELAGE FRAME AT STA. Y=469.173 CANT, AND X=-60 IAW SRM 53-10-07 REPAIR 1 FIG. 201. (MAJOR)
